# SDR 08FDEA03295

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LT AILERON UPPER SKIN, T/E, RIB 14-15, REPAIR WAS NOT PERFORMED IAW RELATED SRM.  REPAIR RENEWED IAW RAS/FOK/163/2008, APPROVED BY EA 6-5761-120087.
